RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1980, Volume 20, Number 2, Pages 350–358 (Mi zvmmf5235)  

On the asymptotic stability of some efficient difference schemes

G. Stoyan

Berlin, GDR

Full text: PDF file (806 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1980, 20:2, 79–88

Bibliographic databases:

UDC: 519.63
MSC: Primary 65N12; Secondary 35K20
Received: 18.12.1978
Revised: 19.03.1979

Citation: G. Stoyan, “On the asymptotic stability of some efficient difference schemes”, Zh. Vychisl. Mat. Mat. Fiz., 20:2 (1980), 350–358; U.S.S.R. Comput. Math. Math. Phys., 20:2 (1980), 79–88

Citation in format AMSBIB
\Bibitem{Sto80}
\by G.~Stoyan
\paper On the asymptotic stability of some efficient difference schemes
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1980
\vol 20
\issue 2
\pages 350--358
\mathnet{http://mi.mathnet.ru/zvmmf5235}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=572392}
\zmath{https://zbmath.org/?q=an:0438.65081}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1980
\vol 20
\issue 2
\pages 79--88
\crossref{https://doi.org/10.1016/0041-5553(80)90025-7}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5235
  • http://mi.mathnet.ru/eng/zvmmf/v20/i2/p350

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:73
    Full text:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020